# SDR CA100824002

- Difficulty date: August 18, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 2,606 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 14924HT
- Condition: Unserviceable
- Part time: 428 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE STARTER WAS FOUND ELECTRICALLY UNSERVICEABLE.  REPLACED WITH SERVICABLE STARTER.
